Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 04.03.2015
From: Trevor B

Subject: Actemra/Toczilizumab causing depression?

Has anyone else felt depressed on this drug? I have never experienced any form of depression before but I feel awful on this. Tired and fed up. It's helping so I should be enjoying life as I am able to get out and about now but I don't want to do anything.
reply | back to forum

Date: 04.03.2015
From: lucy

Subject: Re: Actemra/Toczilizumab causing depression?

Hi Trevor, I had a look on "Drugs.com" website and depression doesn't come up as one of the side effects. It can be quite common to have some depression when you have a long term disease though. If it has been going on for a wee while then you should speak to your doctor about it. I suppose everyone is different though and if it has just started after going onto the drug then it would be worth speaking to the rheumy team and asking them. I hope someone else that is on it can offer some advice. Hope you feel better soon.
reply | back to forum

Date: 04.03.2015
From: Trevor B

Subject: Re: Actemra/Toczilizumab causing depression?

Thank you for your reply Lucy. Like you say it may just be because of th disease. I was just interested to hear thoughts. Maybe once this weather picks up we will all feel a bit better inside and out!
reply | back to forum

Date: 04.03.2015
From: Julie

Subject: Re: Actemra/Toczilizumab causing depression?

Hi Trevor I am taking Toc, I haven't had any depression in fact the opposite, I feel really happy. I have got my life back after months and months of pain and not being able to do anything. Hopefully it will continue for a while longer.

I would talk to your doctor and mention it. Having any long term illness takes a lot of living with and it is so easy to get 'fed up' and that can so easily lead to depression, but talking about how you feel helps.
How long have you been on the drug for? maybe its not the right one for you. I am on a drug trial weekly injections I don't know if you are the same.
Take care
Julie
reply | back to forum

Date: 05.03.2015
From: lois

Subject: Re: Actemra/Toczilizumab causing depression?

Hi Trevor, hang in there chin up the spring is on it's way. You are right the sun makes us all feel better.

Have a chat with your GP and tell your family how you feel.

Good luck and take care x
reply | back to forum

Date: 06.03.2015
From: Lara C

Subject: Re: Actemra/Toczilizumab causing depression?

Hi Trevor,
I'm not on the drug but when I started humorous and it made a difference I felt really down when I should have been happier, I put down to the disease but also it was like a lot of tension was released and it was a bit of a rush and hard to deal with
But as the others say, check it out with your docs as we all react different to meds.
Hope you feel better soon x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+1=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board